Chat Now!   Member Gallery    Member Articles    Games   Member Groups   Member Blogs   Health News    Bored?

Author Topic: question for ladies - b/c pill  (Read 212 times)

0 Members and 1 Guest are viewing this topic.

Offline rosiela

  • Newbie
  • *
  • Posts: 34
  • Rec's: 1
  • Gender: Female
  • Personal text
    • Poke This Member
question for ladies - b/c pill
« on: February 24, 2014, 02:48:45 AM »
Hi all,

Just posting here before my anxiety really takes root and starts leading me down the garden path with all the things that might be wrong...  ::)

Anyway, I was on the birth control pill for just under a year. I finished a pack on Friday 15th Feb and had my 7 day break - got my period/withdrawal bleed on Tuesday 18th and this seemed to go away by Saturday 22nd. Sunday 23rd was all clear so just assumed all was normal. Usually I would start a new pack on the Saturday, however as I no longer need the pills for birth control, I haven't taken any more pills. However, when I woke up this morning (Monday 24th) I discovered some slight bleeding again - thinking this might just be in response to not taking any more pills/body returning to 'normal' etc... but on the verge of panicking, so any help would be appreciated.

Thanks :)
Bookmark and Share

Offline anagargano

  • Full Member
  • ***
  • Posts: 177
  • Country: au
  • Rec's: 2
  • Gender: Female
  • Mood: Scared
    Scared
  • Personal text
    • Poke This Member
Re: question for ladies - b/c pill
« Reply #1 on: February 24, 2014, 03:28:37 AM »
It sounds like its just from pill withdrawal, ...you are changing your hormones by stopping the pill and few unusal things might happen fro next month or two , really nothing to worry about if thats the only symptom....you are ok
Bookmark and Share

Offline alexa884

  • Newbie
  • *
  • Posts: 21
  • Rec's: 0
  • Gender: Female
  • Personal text
    • Poke This Member
Re: question for ladies - b/c pill
« Reply #2 on: February 24, 2014, 05:00:21 AM »
I often get a day with no bleeding in the middle of my cycle and then it starts again just for one more day. I don't think anything is wrong, your body just got used to the pill and now is confused on why it has not received it's dosage yet.
Bookmark and Share

Offline Stressed Jumper

  • Sr. Member
  • ****
  • Posts: 313
  • Country: us
  • Rec's: 10
  • Gender: Female
  • Personal text
    • Poke This Member
Re: question for ladies - b/c pill
« Reply #3 on: February 24, 2014, 09:06:05 AM »
Spotting and irregular periods are very common when you come off the pill.  This happened to my cousin and continued for about six months before her hormones and cycle stabilized.  It may be annoying and inconvenient but it is nothing to worry about.  Hang in there!
Bookmark and Share

Offline stephtronic

  • Sr. Member
  • ****
  • Posts: 379
  • Country: us
  • Rec's: 4
  • Gender: Female
  • Mood: Hot
    Hot
  • \m/
    • Poke This Member
Re: question for ladies - b/c pill
« Reply #4 on: February 24, 2014, 12:44:09 PM »
Spotting and irregular periods are very common when you come off the pill.  This happened to my cousin and continued for about six months before her hormones and cycle stabilized.  It may be annoying and inconvenient but it is nothing to worry about.  Hang in there!
This is exactly correct!  :yes:
Bookmark and Share
My fake plants died because I did not pretend to water them.

Offline mollagan

  • Newbie
  • *
  • Posts: 19
  • Country: us
  • Rec's: 2
  • Gender: Female
  • Personal text
    • Poke This Member
Re: question for ladies - b/c pill
« Reply #5 on: February 25, 2014, 11:40:56 AM »
Sounds like nothing to worry about. This is very normal for your body because it is no longer receiving the hormones. I've had to come off the pill a few times and this is the usual for me. You're body is waiting for the dose and gets confused when it doesnt come. No worries! You are ok!
Bookmark and Share

Tags:
 

Related Topics

  Subject / Started by Replies Last post
7 Replies
772 Views
Last post May 06, 2010, 09:49:59 AM
by Daisy131
7 Replies
1446 Views
Last post January 07, 2011, 01:55:41 AM
by benefit
4 Replies
465 Views
Last post June 10, 2011, 01:55:10 PM
by mominpanic
5 Replies
429 Views
Last post December 08, 2011, 08:04:53 PM
by l0bomb
2 Replies
71 Views
Last post November 13, 2014, 08:40:31 PM
by partyonwayne